Hi folks, I had 7 cycles of eribulin in 2013 (thanks to Cancer Drugs Fund). Fatigue - significantly worse for me than EC, weekly Taxol, or capecitabine. I did recover from fatigue, took me about 3 months after I finished eribulin. My hospital doesn't give steroids for eribulin, by the way. And I lost all my hair.
Thank you for your invaluable comments regarding this chemo. I've had 2 infusions so far and the next being Monday 8th.
Fatigue is definitely No.1 se, followed by strange taste in mouth, muschle ache and sometimes headaches.
My hair is still intact although I've only just started treatment and I know there's 50% chance of keeping it so I'm staying positive about it. The main thing is that I'm feeling well generally and the lungs are behaving as they're not filling up with fluid as they did before chemo. Still not so quick climbing stairs but hopefully this is going to get better too.
I do hope all you ladies on this chemo are keeping well and it's doing the trick.
Love to all
I'm joining you as I start Eribulin on Tuesday and feeling anxious even though I know what to to expect from previous iv chemo.
I have mets in lining of the lung and also mets to sternum and pelvic joints. Are there any side effects that are particularly common that I should look out for? Is it really necessary for me to take steroids??
Any tips I would gratefully welcome.
Hope everyone is enjoying the day so far.
Love and light
I'm on sick leave from work but not claiming any benefits. I was referred by my oncology unit and wasn't asked anything about benefits or payment. Maybe check with your BC nurse?
Having just had an appointment with the 'wig lady' at our local hospital it seems you can't get an NHS voucher or wig unless you are on certain benefits. I know when I looked into it last time (6 years ago) you could but maybe the rules have changed? If anyone knows any different maybe they can add to this as I'm about to get one and don't want to pay for something I'd rather not have - or want - but need to hide behind!
Here is a link to the publication that EJ81 mentioned http://www2.breastcancercare.org.uk/publications/treatment-side-effects/breast-cancer-hair-loss-bcc5...
There is a booklet on here called 'breast cancer and hair loss' that has a couple of examples in it. There are some videos on YouTube too - I think I googled 'how to tie a headscarf- chemo' or similar. Its worth finding a beanie or something similar to sleep in too as, although I tend not to cover up in the daytime, it can get chilly at night. Good luck finding a decent wig. Make sure you try on some wacky ones too just for fun! Xxx
Glad you're feeling OK. I only managed the diary for the first couple of days then forgot all about it as I was feeling OK and had better things to do! Kids are a great distraction aren't they? I have a two year old to keep me busy, can't imagine what its like with 3! We wanted more but probably won't now - got a great one first time though so I can't complain! That's rubbish about the wig I don't think I had to give any financial circumstances to get mine. I'm not that impressed with it to be honest as they didn't have anything like my own hair so I'm not sure I'll wear it anyway. If you go down the headscarf route it helps to have some bulk at the front to avoid the pirate/fortune teller look!!
Just seen this. I hope you are feeling better now. I'm having my second EC on Tuesday and found it was the first few days when I felt a bit 'off' and have since felt fine. My hair started to go about two and a half weeks in so I got my husband to shave my head - I actually quite like it! Someone told me it is worth keeping a chemo diary so you can predict when your bad days might be each time and work round them.
Take care xx
Welcome to the BCC discussion forums where I am sure you will get lots of good, honest support from the many informed users of this site.
BCC have a number of publications aimed at those with a secondary diagnosis which you might find helpful, I have put you the link to one of them below:
Also, you might find more support if you post in the Secondaries forum, again I've put you the link below:
I hope you find the support and information you are looking for from these forums. Take care,
Yes it isn't as easy as you think on the kindle, I'm using mine at the moment. I do hope that I don't have any problems from the port. Thanks for thinking of me.
I'm having my second dose today and being scanned on rtf he 29th to see how I'm getting on. I always feel.Very nervous as the worse part is the dreaded wait, a place no one wants to be in.
My hair is still falling out and eye lashes thinning. I'm feeling tired and sleep pattern is erratic to say the least. I cut down on the steroids last time which was better for me. Just hoping this is working and zapping the huggers into oblivion. Oh well I can hope.
Good . Luck everyone who waiti
ng for result and I hope no matter what treatment you're on it working.
Love n hugs
Chris, I sed yoh had a portacath placement. I have had my pottacath since March 2006! I hope yours lasts as long! Funnyface
I had 7 cycles of eribulin in 2013. Tiredness, cumulative (my hospital doesn't prescribe steroids with this chemo). It took me a couple of months to recover from the chemo fatigue. Some peripheral neuropathy, but I'd had other chemo treatments before. And I lost my hair
But I had no nausea or digestive problems.
I was just wondering if anyone else is on Eribulin and what the side effects are? I've just completed the first two injections and as you can see sleep seems to be lost on me tonight or maybe it's the steriods. I don't feel too bad on it and last week I had a reaction to the anti sickness tablets so felt totally out of it. I'm hoping this is a blip.
Looking forward to hearing from you all.
Chris x x x